# SDR ASOA201101799

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT TOP AFT SIDE OF DRAG ANGLE ON PAX DOOR.    R & R PAX DOOR AFT DRAG ANGLE IAW SRM 51-42-06.   REPAIR CLASSIFIED AS MINOR.
